I previously submitted questions 188 and 199. Unfortunately I have a few additional questions. Since my last correspondence with Dr. Hook,
I've received results from HIV, gonorrhea, chlymidia, and syphillis tests
ordered by my GP 26 days after exposure.
Thankfully, all came back negative.
Unfortunately, I am continuing to show odd symptoms, with the most
prominent being relatively constant dull pain in my lower back, soreness/pain
in my upper abdomen (on both sides) and occasional shooting pains on my sides
(above the hips). My lower ribs on each
side are also painful/sore to the touch.
I am also experiencing occasional shooting pains in my fingers and arms,
though they are less prominent than several weeks ago. I also had elevated heart rate and high blood
pressure at my last exam (they are both typically low). I am still puzzled by these conditions, and
am due to see my GP again this afternoon.
1. Might I have some
sort of kidney infection/issue? The
areas of pain seem consistent with a kidney issue. Could the azithromycin or suprax have caused
an issue with my kidneys? The back pain
and shooting pains started about a day after I took those medications. Alternatively, have you heard of genitally
focused anxiety or gonorrhea causing kidney issues? Could a bacteria introduced during the
exposure I had on 9/30 have caused it?
2. Is there any
chance this is Hep B? It is not even
mentioned as a risk factor of oral sex in some places, and I believe you have
both written that there have never been any confirmed cases of transmission
from insertive oral sex. Nevertheless,
is there anything in my current symptoms that suggest I should test for Hep B? Given that my back/abdominal pain started a
little more than two weeks after exposure, that would seem to be too early for
Hep B symptoms based on what I've read.